# SDR 0000749881

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 54,711 hours, 45,171 cycles
- Engine: Pwa JT8D17
- Engine time: 46,287 hours, 44,625 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE LEFT ENGINE REVERSER UNLOCK LIGHT INDICATION ILLUMINATED DURING TAKEOFF.  TAKEOFF WAS ABORTED AT 101 KNOTS.  AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE PLACED THE LEFT ENGINE REVERSER ON MEL 78-1 AND COMPLIED WITH DISPATCH DEVIATION GUIDE.  INSTALLED PLACARD NR 701524.
